Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from cold. Diagnosed as wheezing problem. Given deriphilin rd. Periods not getting stopped. Is it due to medicine?

O oI 32 years old i had a seveiour cold so i went to the docter he said ur cold is seviour and u have got veesing problem also and he injected me deriphi lin in vain and gave me deriphilin rd &zoxan 500&ebast 10mg now whats my problem is everything took on the second day of my period and my period has not stopped does this tablet creat more bleeding
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi deriphyllin causes side effects related stimulation of cardiovascular and central nervous systems on rapid intravenous injections and it does not prolong bleeding.Ebast which contains ebastine causes adverse effects like head ache ,dry mouth,pharyngitis ,abdominal pain ,epistaxis,QT interval prolongation when used along with drugs like ketoconazole or this drug does not create more bleeding and we need to look for some other cause.thank u
Answered: Sat, 25 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor